# SDR SCNA20240309080

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Bs 1016 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016+4 RBL27 WL208. REMOVED AND INSTALLED NEW STRAP AT AFT WET AREA BS 1016+4, RBL 27, WL 208 P/N 147A5714-3 I.A.W. SRM 51-40-02-0G-0 DWG NO. 147A5700
